Journal of Differential Geometry

Natural operations on covariant tensor fields

Horst Leicher

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 8, Number 1 (1973), 117-123.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431486

Digital Object Identifier
doi:10.4310/jdg/1214431486

Mathematical Reviews number (MathSciNet)
MR0377961

Zentralblatt MATH identifier
0275.53006

Subjects
Primary: 58A10: Differential forms

Citation

Leicher, Horst. Natural operations on covariant tensor fields. J. Differential Geom. 8 (1973), no. 1, 117--123. doi:10.4310/jdg/1214431486. https://projecteuclid.org/euclid.jdg/1214431486


Export citation